# SDR HALA2010102800503

- Difficulty date: October 28, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 29,052 hours, 5,563 cycles
- Engine: Pwa PW4060
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - IAW FLT CREW COMMENTED APU AIR LOW DURING ENG START.  PERFORMED ENG START IAW AMM 71-00-00, APU AIR IS ADEQUATE SYS OPS NORMAL.
